# SDR SWIA200616442

- Difficulty date: March 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 33,709 hours, 41,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FLOOR LEVEL EMERG. LIGHT INOP AT SEAT 9 (RED).INSTALLED A NEW LAMP IN THE LIGHT ASSY. OPERATIONAL CHECK GOOD.
